# SDR A6WA200940106

- Difficulty date: February 22, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 14,145 hours, 13,106 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 14,145 hours, 13,106 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO AFTER TAKEOFF.  REMOVED AND REPAIRED LT BPSU, NO HELP, RIGGED FLAPS, CHANGED PDU OPS CK GOOD.  FLAP SYS OPS CK GOOD.  (K)
